{{ 'fb_in_app_browser_popup.desc' | translate }} {{ 'fb_in_app_browser_popup.copy_link' | translate }}

{{ 'in_app_browser_popup.desc' | translate }}

MENU CART {{currentCart.getItemCount()}}
Axcel Paracetamol -250 For Fever and Pain Relief 90ml

Axcel Paracetamol -250 For Fever and Pain Relief 90ml

Axcel Paracetamol -250 Suspension 90ml

For the relief of fever, symptoms of cold and influenza, teething pain and headache


{{ productService.variationPriceMemberTag(variationSelected) }}
{{shoplineProductReview.avg_score}} {{'product.product_review.stars' | translate}} | {{shoplineProductReview.total}} {{'product.product_review.reviews' | translate}}
{{amazonProductReview.avg_rating}} {{'product.product_review.stars' | translate}} | {{amazonProductReview.total_comment_count}} {{'product.product_review.reviews' | translate}}
{{ title.name_translations | translateModel }} : {{variationName[$index] | translateModel}}
Quantity
The maximum quantity per submit is 99999
This quantity is invalid, please enter a valid quantity.
Sold Out

Not enough stock.
Your item was not added to your cart.

Not enough stock.
Please adjust your quantity.

Limit {{ product.max_order_quantity }} per order.

Only {{ quantityOfStock }} item(s) left.

Please message the shop owner for order details.

Description

【COMPOSITION】Each 5ml contains Paracetamol 250mg

【INDICATIONS】For the relief of fever, symptoms of cold and influenza, teething pain and headache

【DOSAGE AND ADMINISTRATION】
For oral administration only. Shake well before use.
1-6 years old: 2.5 - 5ml
7-12 years old: 5-10ml
To be taken 3 or 4 times a day.

Customer Reviews


{{'product.product_review.no_review' | translate}}

Related Products